Jump to content

Photo

Roaccutane + Inflammation

redness inflammation acne roaccutane

1 reply to this topic

#1 kirra98

kirra98

    Junior Member

  • Members
  • Posts & Likes
    Posts: 27
    Likes: 0
About Me
  • Joined: 07-July 12

Posted 08 July 2012 - 02:32 AM

I was just wondering, for those who have been on Roaccutane/Accutane, does it make your skin inflamed and red? Or does it reduce that? (Not sunburnt)

Just a little confused!

Also, I'm on a 20mg, 3 times a week dose. Do you think that is a too small dose for two months? I'm starting tomorrow :)

#2 mrjarjarbinks77

mrjarjarbinks77

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 463
    Likes: 22
About Me
  • Joined: 21-September 10

Achievements

     

Posted 09 July 2012 - 12:20 AM

I posted on your other thread. Your small. If you were heavy set or fat, you would have a larger dose. I am about 80kg (I workout not fat lol) and so, I am on 80mg having started at 40mg. They considered 90mg but I am doing fine at 80 and plus, I have zero converage so this works for me. Yes, accutane can make you look sun burned almost to start. You may even break out as your skin pushes it out of your system. Hopefully, it does not scar or anything. Just eat well, diet with quality macro and micro nutrients. Drink lots of water. Document for yourself symptoms and stuff. Buy yourself a lip balm for dry lips and eye drops for moisturising * check with the pharmacy* and well, I am getting advil. I had a killer migraine the other day. My mom offered me tylonel 3s but they have codine in it so, that is a bad combo. As of now, I am having muscle pain and other crappy symptoms. My skin is clear.

Edited by mrjarjarbinks77, 09 July 2012 - 12:22 AM.





0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users